# SDR 99ZZZX1041

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7090S
- Make and model: Cessna TR182
- Aircraft serial: R18201696
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Crossover
- Part number: 25540084
- Condition: Cracked
- Location: Exhaust
- Part time: 1,762 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBOCHARGED EXHAUST 'Y' HAS CRACK ONE INCH LONG IN THE 'Y' ASSY.  SUBMITTER SUGGESTED THIS AIRCRAFT NEEDS AN AD SIMILAR TO THE ONE ON TURBO 210 (CESSNA).
